# SDR AALA201807063001

- Difficulty date: June 25, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZIER RIB 92.7 WAS CRACKED AT THE NR 2 STIFFENER.  REPAIRED THE RIB DOUBLER IAW SRM 51-40-02.
